×

Found 140 Documents (Results 1–100)

100
MathJax

The maximum principle for terminal optimization problem connected with Goursat-Darboux system in the class of functions having summable mixed derivatives. (Russian. English summary) Zbl 1299.49022

MSC:  49K20
PDF BibTeX XML Cite
Full Text: DOI MNR

Nonlinear Goursat-Darboux control problem: conditions for the preservation of global solvability. (English. Russian original) Zbl 1229.93093

Differ. Equ. 47, No. 6, 863-876 (2011); translation from Differ. Uravn. 47, No. 6, 858-870 (2011).
MSC:  93C15 93C10 34H05
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear positive 2D systems and optimal control. (English) Zbl 1067.93038

Benvenuti, Luca (ed.) et al., Positive systems. Proceedings of the first multidisciplinary international symposium on positive systems: Theory and applications (POSTA 2003), Rome, Italy, August 28–30, 2003. Berlin: Springer (ISBN 3-540-40342-6/pbk). Lecture Notes in Control and Information Sciences 294, 329-336 (2003).
MSC:  93C35 93C10 49J99
PDF BibTeX XML Cite

Maximum principles for equations of hyperbolic type and new properties of the Riemann function. (Printsipy maksimuma dlya uravnenij giperbolicheskogo tina i novye svojstva funktsii rimana.) (Russian) Zbl 1051.35021

Samara: Samara State Technical University (ISBN 5-7964-0197-1/pbk). 113 p. (2001).
Reviewer: B. V. Loginov
PDF BibTeX XML Cite

Quasiasymptotics at zero and nonlinear problems in a framework of Colombeau generalized functions. (English) Zbl 0939.46026

Bray, William O. (ed.) et al., Analysis of divergence. Control and management of divergent processes. Proceedings of the 7th international workshop in analysis and its applications, IWAA, Orono, ME, USA June 1-6, 1997. Boston, MA: Birkhäuser. Applied and Numerical Harmonic Analysis. 545-567 (1999).
PDF BibTeX XML Cite

Approximation of solutions of Goursat’s problem for a nonlinear equation of hyperbolic type by Bernstein type polynomials. (English. Russian original) Zbl 0829.35065

Ukr. Math. J. 44, No. 8, 1018-1025 (1992); translation from Ukr. Mat. Zh. 44, No. 8, 1116-1123 (1992).
Reviewer: E.Feireisl (Praha)
MSC:  35L10 35L70
PDF BibTeX XML Cite
Full Text: DOI

Approximation for a Goursat problem of hyperbolic controlled stochastic differential equations. (English) Zbl 0824.93054

Barbu, V. (ed.), Differential equations and control theory. Proceedings of an international conference on differential equations and control theory, held in Iasi, Romania, August 27-September 1, 1990. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 250, 347-353 (1991).
MSC:  93E03 60H10 93C10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference